I started getting them a bit over 1 month ago...just the day before undergoing genital warts causterazation,to burn them off...
so that means the next day i went to the dermatologist,and i mentioned it,he told me to show him but during the day i didnt have any hives,so no proof...
since then i get them every night,sometimes during the day(a little),and tonight i decided to go to the emergency room as i am sick and tired,of everything...
They gave me a cortisone shot,OMG that was a,unique feeling,if i might call it like that...
And now im here to ask,what,what,what can i do to treat this?? i think i have pressure hives,because i get them usually/almost always when in bed at night,and where pressure is applied to my body,lets say im laying down on my left side,i get hives left,or wherever pressure is applied...i rarely get them during the day,but it happens...
i tried looking on the forums about hives but didnt find anything,so im making a thread and hope i get some answers,or something...morning...
Actually since that day at the hospital i didnt get any hives,did the medicine work???
1 injection of cortisone
1 pill Phenergan an hour later
1 pill per day for 5 days - Xyzal - http://www.xyzal.com/
1 pill per day for 5 days, 3/4 of a pill per day for 5 days and 1/2 of a pill for 5 days
Well, yes the medicine worked. It will repress your immune system so that inflammatory responses that the immunse system is compelled to make cannot make. It is not a good situation.
It will ultimatley damage the immune system.
My husband had a similar injection when he had a bad flu to repress the symptoms because he felt that he could not miss work. It caused a case of psoriasis for him... even in the package insert it said that it may do this... so we have more issues to deal with after the injection.
Try changing your laundry soap. In fact learn how to make your own. This is hypoallergenic for most people, it will also save you a small bundle of money. If you think you could be allergic to the Fels Napa soap the recipe calls for you can use Ivory bar soap http://www.natmedtalk.com/showthread.php?t=3784
allergy is a sign of an immune system under stress. You must eliminate the allergin and then strengthen the immune system
"Everything we hear is an opinion, not a fact. Everything we see is a perspective, not the truth." Marcus Aurelius
Arrowind i am 21 years old...and i am not allergic to Nothing,and in my life i have not visited a doctor more that 10 times,never sick...
then i had an accident and the only reason i was visiting doctors after that was bones,nose,lips,again no fevers no allergies no viruses none of that...
the hives i think came along bcuz i was where i live (Very hot),went to france and amsterdam (cold) ,came back and imidioutley went to the beach exposed to the sun,jumping in the water from high places,and few days later i get hives...
Do you think i should follow through with the pills or just stop them (i only took 1 each for now) ??
I am telling you that if you have hives that you are allergic to something.
Be in denial if you want but hives are an allergic reaction.
They don't just come out of thin air.
The only way to figure out what you are allergic to
if it is not immediately apparrent is to do an elimination process
of chemicals and foods.
Sorry. I don't know anything about hives. I just want to let you know of cortisone. Arrow is quite right. It is immune depressing. It can last for months actually, and may help your symptoms. However, this steroid hormone is already produced by the adrenal glands. One end product is cortisol. It is a pain reliever. When you administer such things as cortisone, the adrenal gland does not bother to produce any. After all, your body has enough. The adrenals will atrophy it this particular production. This severely weakens the immune system, at least in the aspect of pain reduction.
I've said this sort of thing before. If you take hormones, the respective gland will shut down. When you stop taking such hormone, you must do what you can to help strengthen the respective gland. In the case of the adrenals, you should take extra vitamin C, extra vitamin B5 (pantothenic acid), and supplement with adaptogens like yucca root, licorice root, etc. Just Google adaptogens.
"We all love ourselves more than other people, but care more about their opinion than our own." - Emperor Marcus Aurelius
Thanks you guys,im still hives free and it feels good
i am taking my pills the way the doctor perscribed them,and yes i am definitly gonna start swallowing vitamin C ,garlic and echinacea and a few more immune boosters,we need to bring in the big guns,some nuclear weapons for my immune system,any offers hmmm?? :P
ok the hives are still gone yesterday i didnt take any pills,and today i will take half of 1 pill of medrol,bcuz i was told that its not good to just stop taking it,you need to take less and less for few days and stop it gradually...
i have a question though,i have some really bad acne coming out,on my legs,my back,the face,and i never had any serious acne problems,could it be caused by the pills im taking? or the shot i got a week ago the cortisone?
there is no medical attention,not good one anyway believe me ive been to doctors and doctors about many things,and nothing happened they are generally not interested...
so i took it in my own hands and i am doing my best,i get discouraged at times and i feel like going crazy here...
and im sorry if i ask too many question and write many posts and such,but i feel very bad and i do agree if i had professional help,maybe they would find something wrong which is labeled as serious,but unfortunately the only way for someone to find something out and for me to be taken care well by the medical community is for me to get seriousley sick,i mean really really sick to the point i have to be hospitalized...
on the other hand i could just be ovverreacting as i still live my days normally,i have no pains and such,no colds or flu or nothing like that really...
even this reply im writting it now and i already feel im not making any sense here and just repeating stuff over and over,anyway im gonna stop writting and just post the reply,i wont go checking what i wrote like i always do and such,pfffaaahh
Ok the hives are still gone,completely and i hope and pray they stay gone,far far away from me...
as far as the acne i got i think i found the reason,and the acne will go away soon enough,i just hope it dont get replaced with hives afterwards,we will see...basically i got the acne due to a drug side-effect thank you doctor
basically i didnt stop taking the drug gradually,i took both for 5 days,1 pill a day,and then i stopped completely,so either i fucked up for stoping like that,or i would have gotten the acne anyway,i guess i will never know...and i dont plan on taking no more of this deadly pill...i dont want to move to the serious side-effects section,no no no...
Are you sure what you have are HIVES? Hives last temporarily, can usually have a white pustule in the middle that pops or else they disappear within a matter of minutes or hours.
It sounds like you're taking a lot of drugs and steroids have a negative effect on your immune system. If you're also suffering from STDs, your immune system may be further weakened.
Also, do you smoke? Perhaps your hives could be caused by the toxins in cigarette smoke? It could also be that your hives may really be a kind of fungus- red, raised, staph looking infections, primarily yeast infections of the skin that can be transferred if you have pets, like dogs or cats.
Hives typically resolves itself in a couple of hours. However, if you have some skin infections that resembles hives but may actually be something else- like a yeast or staph infection. I've seen lots of these cases when I was undergoing residency.
The supplements you can take that might help if the above conditions are true for you are:
iodine simultaneous inhibits the growth of fungi, bacteria and virii and will probably clear up your acne.